# SDR AALA202411114771

- Difficulty date: November 3, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 51,121 hours, 19,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23584
- Condition: Worn
- Location: Zone 800
- Part time: 12,010 hours, 5,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR SLIDE, MOORING LINE HAS EXCESSIVE WEAR. REMOVED GIRT BAR FROM UNSERVICEABLE SLIDE AND INSTALLED GIRT BAR ON SERVICEABLE SLIDE, NEW SLIDE INSTALLED.
